# SDR HEEA085024

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 206010803101
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: 206010800103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BUSHINGS. REPLACED 8 BUSHINGS DUE TO WORN.  REPLACED COLLAR SET 206011005101, S/N 2137 DUE TO PITTING ON SPLINES.  REPAIRED.
